Kybernetika 58 no. 3, 354-375, 2022

Migrativity properties of 2-uninorms over semi t-operators

Ying Li-Jun and Qin FengDOI: 10.14736/kyb-2022-3-0354


In this paper, we analyze and characterize all solutions about $\alpha$-migrativity properties of the five subclasses of 2-uninorms, i. e. $C^{k}$, $C^{0}_{k}$, $C^{1}_{k}$, $C^{0}_{1}$, $C^{1}_{0}$, over semi-t-operators. We give the sufficient and necessary conditions that make these $\alpha$-migrativity equations hold for all possible combinations of 2-uninorms over semi-t-operators. The results obtained show that for $G\in C^{k}$, the $\alpha$-migrativity of $G$ over a semi-t-operator $F_{\mu,\nu}$ is closely related to the $\alpha$-section of $F_{\mu,\nu}$ or the ordinal sum representation of t-norm and t-conorm corresponding to $F_{\mu,\nu}$. But for the other four categories, the $\alpha$-migrativity over a semi-t-operator $F_{\mu,\nu}$ is fully determined by the $\alpha$-section of $F_{\mu,\nu}$.


triangular norms, uninorms, 2-uninorms, semi-t-operators, triangular conorms


03B52, 94D05


  1. C. Alsina, B. Schweizer and M. J. Frank: Associative Functions: Triangular Norms and Copulas. World Scientific, 2006.   CrossRef
  2. P. Akella: Structure of red $n$-uninorms. Fuzzy Sets Syst. 158 (2007), 1631-1651.   DOI:10.1016/ j.fss.2007.02.015
  3. B. De Baets: Idempotent uninorms. Eur. J. Oper. Res. 118 (1999), 631-642.   DOI:10.1016/s0377-2217(98)00325-7
  4. G. Beliakov, A. Pradera and T. Calvo: Aggregation Functions: A Guide for Practioners. Springer-Verlag, Berlin-Heidelberg 2007.   CrossRef
  5. H. Bustince, B. De Baets, J. Fernandez, R. Mesiar and J. Montero: A generalization of the migrativity property of aggregation functions. Inf. Sci. 191 (2012), 76-85.   DOI:10.1016/ j.ins.2011.12.019
  6. T. Calvo, G. Mayor and R. Mesiar (Eds.): Aggregation Operators: New Trends and Applications. Physica-Verlag, Heidelberg, 2002.   CrossRef
  7. F. Durante and P. Sarkoci: A note on the convex combination of triangular norms. Fuzzy Sets Syst. 159 (2008), 77-80.   DOI:10.1016/j.fss.2007.07.005
  8. P. Drygaś: Distributivity between semi-t-operators and semi-nullnorms. Fuzzy Sets Syst. 264 (2015), 100-109.   DOI:10.1016/j.fss.2014.09.003
  9. J. C. Fodor, R. R. Yager and A. Rybalov: Structure of uninorms. Int. J. Uncertain. Fuzziness Knowl.-Based Syst. 5 (1997), 411-427.   DOI:10.1142/s0218488597000312
  10. J. C. Fodor and I. J. Rudas: A extension of the migrative property for triangular norms. Fuzzy Sets Syst. 168 (2011), 70-80.   DOI:10.1016/j.fss.2010.09.020
  11. S. K. Hu and Z. F. Li: The structure of continuous uninorms. Fuzzy Sets Syst. 124 (2001), 43-52.   DOI:10.1016/s0165-0114(00)00044-0
  12. E. P. Klement, R. Mesiar and E. Pap: Triangular Norms. Kluwer, Dordrecht 2000.   DOI:10.1007/978-94-015-9540-7
  13. G. Li, H. W. Liu and J. C. Fodor: On almost equitable uninorms. Kybernetika. 51 (2015), 699-711.   DOI:10.14736/kyb-2015-4-0699
  14. W. H. Li and F. Qin: Migrativity equation for uninorms with continuous underlying operators. Fuzzy Sets Syst. 414 (2021), 115-134.   DOI:10.1016/j.fss.2020.08.007
  15. W. H. Li, F. Qin and Y. Y. Zhao: A note on uninorms with continuous underlying operators. Fuzzy Sets Syst. 386 (2020), 36-47.   DOI:10.1016/j.fss.2019.03.007
  16. R. Mesiar and V. Novák: Open problems. Tatra Mt. Math. Publ. 6 (1995), 195-204.   CrossRef
  17. R. Mesiar and V. Novák: Open problems from the 2nd international conference on fuzzy sets theory and its applications. Fuzzy Sets Syst. 81 (1996), 185-190.   DOI:10.1016/0165-0114(95)00209-x
  18. R. Mesiar, H. Bustince and J. Fernandez: On the $\alpha$-migrivity of semicopulas, quasi-copulas and copulas. Inf. Sci. 180 (2010), 1967-1976.   DOI:10.1016/j.ins.2010.01.024
  19. A. Mesiarová-Zemánková: Characterization of idempotent $n$-uninorms. Fuzzy Sets Syst. 427 (2022), 1-22.   DOI:10.1016/j.fss.2020.12.019
  20. A. Mesiarová-Zemánková: Characterizing functions of $n$-uninorms with continuous underlying functions. IEEE Trans. Fuzzy Syst. 30 (2022), 5, 1239-1247.   DOI:10.1109/tfuzz.2021.3057231
  21. A. Mesiarová-Zemánková: The $n$-uninorms with continuous underlying t-norms and t-conorms. Int. J. General Syst. 50 (2020), 92-116.   DOI:10.1080/03081079.2020.1863395
  22. A. Mesiarová-Zemánková: Characterization of $n$-uninorms with continuous underlying functions via $z$-ordinal sum construction. Int. J. Approx. Reason. 133 (2021), 60-79.   DOI:10.1016/j.ijar.2021.03.006
  23. M. Mas, M. Monserrat, D. Ruiz-Aguilera and J. Torrens: An extension of the migrative property for uninorms. Inf. Sci. 246 (2013), 191-198.   DOI:10.1016/j.ins.2013.05.024
  24. M. Mas, G. Mayor and J. Torrens: T-operators. Int. J. Uncertain. Fuzziness Knowl.-based Syst. 7 (1999), 31-50.   DOI:10.1142/s0218488599000039
  25. M. Mas, G. Mayor and J. Torrens: The modularity condition for uninorms and t-operators. Fuzzy Sets Syst. 126 (2002), 207-218.   DOI:10.1016/s0165-0114(01)00055-0
  26. M. Mas, M. Monserat, D. Ruiz-Aguilera and J. Torrens: Migrativity of uninorms over t-norms and t-conorms. In: Aggregation Functions in Theory and in Practise (H. Bustince, J. Fernandez, R. Mesiar and T. Calvo, eds.), Springer Berlin, Heidelberg, pp. 155-166, 2013.   DOI:10.1007/978-3-642-39165-1-18
  27. M. Mas, M. Monserat, D. Ruiz-Aguilera and J. Torrens: Migrativity uninorms and nullnorms over t-norms and t-conorms. Fuzzy Sets Syst. 261 (2015), 20-32.   DOI:10.1016/ j.fss.2014.05.012
  28. Y. Ouyang and J. X. Fang: Some results of weighted qusi-arithmetic mean of continuous triangular norms. Inf. Sci. 178 (2008), 4396-4402.   DOI:10.1016/j.ins.2008.07.007
  29. Y. Ouyang, J. X. Fang and G. L. Li: On the convex combination of $T_D$ and continuous triangular norms. Inf. Sci. 178 (2007), 2945-2953.   DOI:10.1016/j.ins.2007.01.023
  30. F. Qin and D. Ruiz-Aguilera: On the $\alpha$-migrativity of idempotent uninorms. Int. J. Uncertain. Fuzziness Knowl.-based Syst. 23 (2015), 105-115.   DOI:10.1142/S0218488515500051
  31. D. Ruiz and J. Torrens: Residual implications and co-implications from idempotent uninorms. Kybernetika 40 (2004), 21-38.   CrossRef
  32. Y. Su, W. Zong, H. W. Liu and P. Xue: Migrative property for uninorms and semi-t-operators. Inf. Sci. 325 (2015), 455-465.   DOI:10.1016/j.ins.2015.07.030
  33. Y. Su, W. Zong and P. Drygaś: Properties of uninorms with the underlying operation given as ordinal sums. Fuzzy Sets Syst. 357 (2019), 47-57.   DOI:10.1016/j.fss.2018.04.011
  34. Y. M. Wang and F. Qin: Distributivity for 2-uninorms over semi-uninorms. Int. J. Uncertain. Fuzziness Knowl.-based Syst. 25 (2017), 317-345.   DOI:10.1142/s0218488517500131
  35. Y. M. Wang, W. W. Zong, H. Zhan and H. W. Liu: On migrative 2-uninorms and nullnorms. Int. J. Uncertain. Fuzziness Knowl.-based Syst. 27 (2019), 303-328.   DOI:10.1142/ s0218488519500144
  36. Y. M. Wang and H. W. Liu: On the distributivity equation for uni-nullnorms. Kybernetika 55 (2019), 24-43.   DOI:10.14736/kyb-2019-1-0024
  37. W. W. Zong, Y. Su, H. W. Liu and B. D. Baets: On the structure of 2-uninorms. Inf. Sci. 467 (2018), 506-527.   DOI:10.1016/j.ins.2018.08.008